MURAL - Maynooth University Research Archive Library

    Pointwise bounded approximation by polynomials

    O'Farrell, Anthony G. and Perez-Gonzalez, Fernando (1992) Pointwise bounded approximation by polynomials. Mathematical Proceedings of the Cambridge Philosophical Society, 112 (1). pp. 147-155. ISSN 1469-8064

    [img] Download (493kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    This paper is about the possibility of approximating a function f ∈ H∞(U), using only polynomials which satisfy the same control as |f| on a prescribed subset S ⊂ U. This kind of approximation was first considered by O.J. Farrell, and has been studied by Rubel and Stray (cf. [4]).

    Item Type: Article
    Keywords: Polynomials; Bounded; Farrell pairs; Cornucopia.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1814
    Identification Number:
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 26 Jan 2010 12:59
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Publisher: Cambridge University Press
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads